# SDR AU960004

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 487155
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTION LEVER SAFETY SOLENOID ACTUATOR HAD BEEN CABLE TIED IN A POSITION WHERE THE LANDING GEAR COULD BE SELECTEDTO THE 'UP' POSITION ON THE GROUND - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED MODIFICATION
